Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Equivariant covering spaces and cohomology

Author: Stefan Waner
Journal: Proc. Amer. Math. Soc. 88 (1983), 351-356
MSC: Primary 55N91; Secondary 54H15
MathSciNet review: 695274
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The Bredon cohomology of classifying spaces for categories of equivariant covering spaces is considered and shown to correspond to derived functors for the coefficient systems of the Bredon theory.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55N91, 54H15

Retrieve articles in all journals with MSC: 55N91, 54H15

Additional Information

PII: S 0002-9939(1983)0695274-6
Keywords: Equivariant covering spaces, bar resolution, Bredon cohomology, coefficient system, Hecke functor
Article copyright: © Copyright 1983 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia